# SDR ASAA2016101318336

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,809 hours, 11,396 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSUCCESFUL AUTOLAND. JUST PRIOR TO FLARE, RECEIVED A APPROACH WARNING WITH ROLLOUT CAUTION.  TOWER CONFIRMED THE APPROACH AREA WAS PROTECTED.  ACFT GROUNDED. PERFORMED LANDING DFCS BITE GROUP 20 FAULT REVIEW IAW FIM 22-11 TASK 801, NO FAULTS AND NO CURRENT FAULTS.  PERFORMED DFCS LANDING VERIFY TEST DFCS BITE GROUP 49 IAW AMM 22-11-00-700-801 LANDING VERIFY TEST PASSED.
